# SDR HEEA0016417

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1082G
- Make and model: Bell 212
- Aircraft serial: 31109
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000044000
- Condition: Malfunctioned
- Location: Cockpit Vhf
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER HAS STATIC, HARD TO RECEIVE.
